I just been eating more but lost my sasbud last week is it working?
You may feel (as everyone is different) a loss of appetite and or feel nauseous. However, weight loss requires a lifestyle change. Physical activity daily. Walk 30 minutes a day. Cut out sugar and salt. Replace with healthy snacks when you want to eat in between meals. I take topamax. Not for weight loss. I take it to stabilize my moods. When I first started the medication 14 years ago. I did all of the above. It took hard work. I weighed 185lbs and got down to 130lbs so I could have my second child. No way could I carry additional baby weight on top of what I previously weighed. Yes, terrible side effect from a med, (weight gain). I once weighed 110lbs prior to starting meds. Unfortunately, to stay mentally healthy for myself. I have to take the good with the bad. Just do the best that you can for yourself. Find your "happy" weight.
I take Topamax to reduce the cravings and keep me from gaining more weight. I am on many drugs some possibly weight gainers but, this is to keep from that doing. It has not caused me to drastically lose weight and I am on Metforman too. I do watch my diet and try to exercise as much as I can.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2012 • 3 answers
Posted 25 Feb 2014 • 1 answer
Posted 31 Jul 2014 • 1 answer
Posted 15 Oct 2014 • 10 answers
Posted 11 Sep 2015 • 3 answers